# SDR DALA2021101206259

- Difficulty date: September 23, 2021
- Submitted: October 12, 2021
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 78,006 hours, 10,207 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 A FACESHEET PUNCTURE WITH PARTIAL CORE DAMAGE COMMON TO WING-TO-BODY FAIRING PANEL 191AB. MTC REPORTED AN AREA OF DELAMINATION SURROUNDING THE PUNCTURE. THE 'W' DISTANCE TO THE SANDWICH EDGE IS NOT MAINTAINED. CORRECTIVE ACTION: REFERENCE ER/A 594358-14. (8115728)
